# SDR AUS20021238

- Difficulty date: October 24, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Gulstm 114
- Engine: Lyc IO540T4B5
- Propeller: Hartzl HCC2YR1
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: AN415
- Condition: Broken
- Location: Nose/Tail Landin
- Component: Nose/Tail Landin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR REAR MAIN ATTACHMENT BOLT BROKEN INAREA OF SHAFT.
